At this time, it is not known exactly what to expect from a Betaseron (interferon beta-1b) overdose. The usual side effects of the medication may occur more severely as a result of an overdose. An oral overdose of the drug is unlikely to cause any problems because the digestive system would destroy Betaseron. Overdose treatment options (if necessary) may involve supportive care.
Betaseron® (interferon beta-1b) is a prescription medication used for the treatment of multiple sclerosis (commonly known as MS, for short). It is normally taken by injection. Betaseron overdose effects will vary depending on a number of factors, including the Betaseron dosage and whether it was taken by injection or by mouth.
If you happen to overdose on Betaseron, seek medical attention immediately.
It is not known exactly what to expect from a Betaseron overdose, other than the usual Betaseron side effects (which might occur more severely in the case of an overdose). The maximum safe Betaseron dose has not been determined. If a Betaseron overdose is taken by mouth, it is not likely to cause serious problems (although this is not known for certain). Betaseron is a delicate protein that must be injected because it would be destroyed by the digestive system if taken by mouth.
It is not known how to best treat a Betaseron overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Betaseron.